Siberian Mathematical Journal

, Volume 21, Issue 6, pp 840–850 | Cite as

Subquasivarieties of nilpotent minimal non-Abelian group varieties

  • A. N. Fedorov


Group Variety 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    Kourovskii Notebook (Unsolved Problems in Group Theory) [in Russian], Novosibirsk (1976).Google Scholar
  3. 3.
    A. Yu. Ol'shanskii, “Conditions for identity in finite groups,” Sib. Mat. Zh.,15, No. 6, 1409–1413 (1974).Google Scholar
  4. 4.
    H. Neiman, Group Varieties [Russian translation], Mir, Moscow (1969).Google Scholar
  5. 5.
    E. Artin, Geometric Algebra, Wiley (1957).Google Scholar
  6. 6.
    A. A. Vinogradov, “Some properties of quasivarieties of nilpotent groups,” Algebra Logika,5, No. 4, 5–13 (1966).Google Scholar
  7. 7.
    A. I. Budkin, “On quasiidentities in a free group,” Algebra Logika,15, No. 1, 39–52 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. N. Fedorov

There are no affiliations available

Personalised recommendations